LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » IV zithro... making me sick!

 - UBBFriend: Email this page to someone!    
Author Topic: IV zithro... making me sick!
luvema
LymeNet Contributor
Member # 26650

Icon 1 posted      Profile for luvema     Send New Private Message       Edit/Delete Post   Reply With Quote 
This is my second dose on IV zithromax.

It's making me so nauseous that I am close to vomiting and giving me very bad abdominal pain. I been running it slowly for the past three hours, where I had to stop it few times because of the pain.

I am also Infusing IV fluids at the same time.

I am not sure what to do. I don't know how to tolerate this drug.

Maybe it's because it's my first time taking it intravenously, I am not sure.

--------------------
Ema

Posts: 394 | From Southern California | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
What is your liver support? That is best to be on board before any Rx is started just to be taken hours apart from Rx, though..

GINGER CAPSULES may help with the nausea.

Call your LLMD's office and let them know and see what they suggest. Something may be wrong with the dose, the dilution, etc. Have the Rx label by the phone for reference.


http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=030792;p=0

LIVER & KIDNEY SUPPORT & and several HERXHEIMER support links, too.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
luvema
LymeNet Contributor
Member # 26650

Icon 1 posted      Profile for luvema     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am taking some liver support that my doctor suggested.

Also zithro makes my eyes very dry and causes pressure in my eyes, as well as dizziness.

--------------------
Ema

Posts: 394 | From Southern California | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
terv
LymeNet Contributor
Member # 29410

Icon 1 posted      Profile for terv     Send New Private Message       Edit/Delete Post   Reply With Quote 
My LLMD gave me a few prescriptions to counter-act the nausea. They work great. Ask them for something.
Posts: 765 | From Somewhere | Registered: Nov 2010  |  IP: Logged | Report this post to a Moderator
rosiegeorge
LymeNet Contributor
Member # 27518

Icon 1 posted      Profile for rosiegeorge     Send New Private Message       Edit/Delete Post   Reply With Quote 
I haven't started my IV Zithromax yet but plan to take it after I eat because of my severe gerd / ulcers.
Posts: 157 | From Colorado | Registered: Aug 2010  |  IP: Logged | Report this post to a Moderator
rosiegeorge
LymeNet Contributor
Member # 27518

Icon 1 posted      Profile for rosiegeorge     Send New Private Message       Edit/Delete Post   Reply With Quote 
For some of my other IV meds my md told me also to dose with Zantac or Any other PPI 30 min before dosing. This has helped tremendously. You can even get it in IV form to hang before you start your dose for severe cases like mine.


Wish you well in your battle. It's rough for me. Try to stay strong.

Posts: 157 | From Colorado | Registered: Aug 2010  |  IP: Logged | Report this post to a Moderator
luvema
LymeNet Contributor
Member # 26650

Icon 1 posted      Profile for luvema     Send New Private Message       Edit/Delete Post   Reply With Quote 
I seriosuly cannot tolerate this medication at all.

I get the most sever abdominal pain ever.
I cant take it! It's horrible

--------------------
Ema

Posts: 394 | From Southern California | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Rumigirl
Frequent Contributor (1K+ posts)
Member # 15091

Icon 1 posted      Profile for Rumigirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
Call you doc before you try to dose again! They can give you supplements/meds to help here---or instruct you not to do this med. Or maybe you will have to do a much smaller dose and/or less frequently. It's up to the doc, along with your input, of course.

I always check meds out in a nursing drug book or online to see what the side-effects are, how it works, and interactions with

meds or supplements, and nursing info (that's where the nursing drug handbook comes in handy---plus it gives all the info, but in a shorter form than the PDR. It's very useful to have.

However, the internet works well, too.

Posts: 3747 | From around | Registered: Mar 2008  |  IP: Logged | Report this post to a Moderator
luvema
LymeNet Contributor
Member # 26650

Icon 1 posted      Profile for luvema     Send New Private Message       Edit/Delete Post   Reply With Quote 
I do have a nursing drug book, but since i had to quit nursing school because of this illness i havent touched my books.

When I slowed the drug down ( did it for 3 hours and half instead of an hour) it seemed to help.

--------------------
Ema

Posts: 394 | From Southern California | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.